| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 6, 2012, no. 17-20


N. Mohamed, D. Mohamad, Sh. Cik Soh
      Second Hankel determinant for certain generalized classes of analytic functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 807-812.

C. Bianca
      An existence and uniqueness theorem to the Cauchy problem for thermostatted-KTAP models
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 813-824.

B. Gayathri, R. Murugesu, J. Rajasingh
      Existence of solutions of some impulsive fractional integrodifferential equations
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 825-836.

P. Mansotra, B. S. Komal
      Gwinner's existence theorem on variational inequality problem for multifunctions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 837-839.

S. Debnath
      On fuzzy biminimal structure spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 841-845.

S. Omran, Gh. Y. Gouda
      On the K-theory of C*-algebras associated with n-simplexes
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 847-855.

Qiuxia Yang
      Fundamental solutions and eigenvalues of a differential operator with indefinite weight
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 857-861.

M. Raissouli
      Parameterized logarithm mean
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 863-869.

M. Raissouli
      Stabilizability of the Stolarsky mean and its approximation in terms of the power binomial mean
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 871-881.

R. D. Taywade, A. S. Gudadhe, V. N. Mahalle
      On generalized fractional Hankel transform
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 883-896.

N. Viriyapong, C. Boonpok, C. Viriyapong, P. Pue-on
      Almost \delta-M-precontinuous multifunctions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 897-907.

C. Viriyapong, C. Boonpok N. Viriyapong, P. Pue-on
      On upper and lower almost \gamma−M continuous multifunctions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 909-922.

N. Akkasriworn K. Sokhuma, K. Chuikamwong
      Ishikawa iterative process for a pair of Suzuki generalized nonexpansive single valued and multivalued mappings in Banach spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 923-932.

K. Chuikamwong N. Akkasriworn, K. Sokhuma
      The mild modification of the (DL)-condition and fixed point theorems for some generalized nonexpansive mappings in Banach spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 933-940.

K. Shamseddine, W. Grafton
      Preliminary notes on Fourier series for functions on the Levi-Civita field
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 941-950.

Sang-Cho Chung, Won-Gil Park
      Hyers-Ulam stability of functional equations in 2-Banach spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 951-961.

M. Kamalrulzaman Md Akhir, M. Othman, Z. A. Majid, M. Suleiman, J. Sulaiman
      Four point explicit decoupled group iterative method applied to two-dimensional Helmholtz equation
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 963-974.

R. Daher, M. El Hamma
      An analog of Titchmarsh's theorem of Jacobi transform
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 975-981.

A. R. El Amrouss, F. Kissi
      Multiple solutions and a sign-changing solution for semi-linear elliptic problems with resonance
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 983-989.

H. Mahzoon
      A note on generalized uniformly starlike and convex functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 17-20, 991-997.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |